Now I've been drinking amoxicillin for three days. It seems that the lymph nodes still hurt a little
In case of ear itching, there should be some symptoms caused by local inflammation and infection. It can be treated with some relevant drugs such as amoxicillin or cefixime. It can also be externally coated with some relevant drugs such as erythromycin ointment.
Some time ago, the ear scratched, but now there is pain and seems to be swollen. After taking amoxicillin orally for three days, there is also pain in the lymph nodes. According to the photos, this situation is caused by virus infection. It is suggested that you had better drink more water, rest more, eat more fresh fruits and vegetables, avoid spicy, greasy and irritating food, take oral antiviral drugs, avoid staying up late and tired, and take appropriate exercise to improve your immunity
Avoid repeated scratching stimulation, light diet, avoid spicy food, tobacco and alcohol. If necessary, it is also necessary to conduct color Doppler ultrasound and other relevant examinations in the hospital in time to judge the condition, use drugs or other treatments to alleviate symptoms, keep local clean, and prevent cross infection, aggravation of symptoms and the possibility of other complications.